Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2 (1979), Issue 3, Pages 531-535
http://dx.doi.org/10.1155/S0161171279000429

An elementary inequality

United States Department of Commerce, National Bureau of Standards, Washington, D.C. 20234, USA

Received 8 November 1978

Copyright © 1979 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

An elementary inequality is proved in this note.